# SDR SWIA202164590

- Difficulty date: December 15, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FWD FLOOR SUPPORT CORRODED.        (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED THE FS. 280 COCKPIT FWD FLOOR SUPPORT WITH NEW REF. CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, AND DWG #CC670-34010 REV. K. / COMPLIED WITH 51-900-1002-SKY
